MathSciNet Relay Station
MathSciNet bibliographic data
MR2399051 47A63 (47B15)
Yuan, Jiangtao; Gao, Zongsheng Complete form of Furuta inequality. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2859–2867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement